# SDR ASAA0540446

- Difficulty date: September 8, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C26911304
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT AILERON GOUGED AT CUTOUT FOR INBOARD MOUNT.  PREPPED DAMAGED AREA, APPLIED LAY-UP REPAIR IAW B737-400 SRM 51-70-03 REPAIR 10.  (M)
